# SDR AALA202411209537

- Difficulty date: August 23, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 51,492 hours, 19,418 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Part number: D5537131220053G
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: #2 RUDDER HINGE ARM FITING FASTENER HOLES OUT OF ROUND ON VERTICAL STABILZER AT RIB 4. REPLACED HINGE ARM FITTING PER EA 357284.
